Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Unnamed Soldier

Veteran Member
  • Content Count

    60
  • Joined

  • Last visited

Everything posted by Unnamed Soldier

  1. max you are a ****ing idiot. The only way working out could raise your test levels is if you were lifting weights and following a weight-gaining diet. Even then the levels would really be negligible to your acne... If you're taking accutane, the effects of hormones on the skin will be irrelevant...the difference in hormone levels is negligible. And to the topic creator: Vitamins aren't stored as fat, what the hell, they don't even have any protein, fat or carbs. How is it even remotely POSSIB
  2. lol, you could always just get an anti-inflammatory cream and use it...worked for me.
  3. I had this also...it eventually went away and unless i hit my ankle hard against something...I don't know it's there.
  4. Is there anything I can do to get rid of it...What causes it anyway? I get mild knee pain when walking for about 1 minute, and then i'm fine unless i don't walk for an hour again. Is this just dryness which messes with the joints, and sicne it's so mild it'll probably go away after treatment right? Hmm...I think I've got another side too: irritable bowels. Damn, I have noises and gas like crazy. Not serious, though. BTW, is it normal to have pain in the lower right sector of the abdominal fro
  5. Why so much vit. A in mixed veggies? There's almost 200% of RDA in one package, according to the net... I recently started eating healthy, so lots of fruit and veg, and since I'm going to do a course of tane...should I avoid the mixed veggies altogether? What a pain in the ass..
  6. ...You're a man, and you're 29, yet you're concerned with some dots on your nose which no one can even see unless they are directly in front of you? Seriously just accept them, be a man and move on....most males have that, I see it everyday.
  7. I'm 16, 6'1", 180lb, male. I took accutane at 40mg/day for about 3 months...it cleared everything up, and all I had to pay for it was several minor side effects. I would describe it as worthwhile. 3 weeks off, my back and chest remained clear, but my face started breaking out again, albeit milder than before....Still, I didn't want to risk more sides again. I talked to the derm and agreed to get on a low dose of the medicine (10mg/day) for as long as needed and so far it's amazing. My skin's
  8. Are you referring to me? Because I do not think mild gas or mild stomach rumbling which comes and goes is worth stopping accutane over.
  9. LOL! XDXDXD That was by far the best one yet you've produced...Completely missed the point...Keep 'em coming.
  10. Wow, how pathetic. You're actually typing up book-long responses on an ACNE message board. I suppose you're username, 'spotguru', kind of shows what a person you already are though. Again, this is really not worth my time to respond to, but anyway, answer this - are you a doctor? Didn't think so. So, what makes YOU qualified to challenge MY experience of the USE of this drug? I know over 20 people who've used accutane in real life. I don't consider that talking out of my ass. Maybe you do
  11. I get the same thing. It's just gas, or mild IBS. In the manual it says accutane can cause this. Now, if there were pain, I'd be worried. It'll go away when you stop using the drug. I'm willing to tough it out.
  12. I'd feel compelled to defend myself if this retort was remotely insulting. This is just weak. I've never said I was more qualified? LOL! I've never even implied it. Everything I say is from the book and common sense only. Oh, and 'Dermatologist John'? What a weak, petty, ridiculous excuse for an insult. The reason I advocate a lower dosage is because all my friends who started out on 40mg/day got horrible sides or a few weeks, whereas people who work up to it gradually let their bo
  13. Okay, right. You don't even know what you're talking about, but supposedly you 'proved me wrong'?. Can't argue there, 'chump', and I use that out of spite. All seriousness aside, the probability of getting that on higher dosages is probably the same as on lower ones.
  14. What the hell? 2mg/kg? Do you want to die? I understand that my 10mg was ridiculously low, and I've been upped to 40mg for the duration now...(not to say I support the topic creator, that's way too much to START with)..but come on. 1mg/kg MAX is what any sensible derm will put you on. Any more is risking, well, your life. I would say .5mg/kg is sufficient for most severe cases. MAYBE 1mg/kg if it's really bad. That gives you 8-9 months of treatment until cumulative is reached and if ne
  15. It's good that you are concerned but isn't it smarter to ask a doctor and not rely on information here that could be false? ...
×